# SDR UIEA2021020300220

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,159 hours, 11,793 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Nr 2 Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE LOOP 2 STATUS MSG ON DECENT.  PERFORMED FIRE LOOP OPS CHECK PER AMM 26-10-00, OPS CHECK GOOD. NO FAULTS FOUND AT THIS TIME.
